# SDR USAASA04084

- Difficulty date: September 3, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 0844
- System (JASC): 3350 · Emergency Lighting
- Part: Psu
- Part number: 32145410
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE EMERGENCY POWER SUPPLY UNIT IN THE AFT LEFT POSITION FAILED THE TEST.  MAINTENANCE REMOVED AND REPLACED THE AFT LEFT EMERGENCY POWER SUPPLY UNIT.  OPS CHECK NORMAL.  (M)
